Beauville structures in p-central quotients


Creative Commons License

Gul S.

JOURNAL OF GROUP THEORY, vol.20, no.2, pp.257-267, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1515/jgth-2016-0031
  • Title of Journal : JOURNAL OF GROUP THEORY
  • Page Numbers: pp.257-267

Abstract

We prove a conjecture of Boston that if p >= 5, all p-central quotients of the free group on two generators and of the free product of two cyclic groups of order p are Beauville groups. In the case of the free product, we also determine Beauville structures in p-central quotients when p = 3. As a consequence, we give an infinite family of Beauville 3-groups, which is different from the ones that were known up to date.